# SDR QML2008F00014

- Difficulty date: September 13, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N106LN
- Make and model: Snias AS350B3
- Aircraft serial: 3251
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Condition: Shorted
- Location: Condenser Blower
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DEPARTED ON A ROUTINE EMS MISSION, SHORTLY AFTER DEPARTURE, PILOT ABORTED FLT AND RETURNED TO HELIPAD. INFORMED MAINTENANCE OF A STRONG ELECTRICAL ODOR IN ACFT CABIN. SOURCE OF ODOR DETERMINED TO BE ELECTRIC MOTOR IN AIR CONDITIONING SYS CONDENSER BLOWER ASSY WHICH IS LOCATED IN THE RT CARGO BAY.  THE MOTOR WHEN TURNED ON WOULD MAKE UNUSUAL SOUNDS, EMIT SPARKS AND A ELECTRICAL ODOR.  AIR CONDITIONER DISABLED, PLACARDED AND ENTERED INTO DEFERRED DISCREPANCY LOG IAW WITH MEL PROCEDURES. ACFT RETURNED TO SERVICE.  (K)
